# SDR SWAA2025012076820

- Difficulty date: December 13, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BURNED OVERHEAD STOWAGE BIN BULB LIGHT EMERGENCY AISLE BIN 3 7 AND 8 RT SIDE AT PASSENGER CABIN (3 EA).   REPLACED OVERHEAD STOWAGE BIN BULB LIGHT EMERGENCY AISLE BIN 3 7 AND 8 RT SIDE AT PASSENGER CABIN (3 EA) IAW B737-700 AMM 33-51-03-960-801.  PERFORMED OPERATIONAL TEST. TEST IS OK.  REPLACED OVERHEAD STOWAGE BIN BULB LIGHT EMERGENCY AISLE BIN 3 7 AND 8 RT SIDE AT PASSENGER CABIN (3 EA) IAW AMM 33-51-03-960-801 PERFORMED OPERATIONAL TEST. TEST IS OK
